Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

May 6, 2012Carroll County, Georgia

NWS Atlanta, GA issued this special weather statement at May 6, 2012, 8:40 PM EDT for Carroll County, Georgia. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 6, 2012, 8:40 PM EDT (00:40 UTC)
Expired
May 6, 2012, 9:15 PM EDT
In force
35 min
Issued by
NWS Atlanta, GA

County Carroll County, GA

The radar

The Atlanta radar (KFFC), 61 km from the middle of the area, began a volume at 00:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.7 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2012-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 632 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2012-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
632 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1817 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
-4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

911 
WWUS82 KFFC 070040
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
840 PM EDT SUN MAY 6 2012

GAZ042-052-070115-
840 PM EDT SUN MAY 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL IN CARROLL AND
HEARD COUNTIES UNTIL 915 PM EDT...

AT 839 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM BOWDON TO JOHN TANNER STATE PARK...MOVING
SOUTH AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS CARROLL AND HEARD COUNTIES THROUGH 915 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE JOHN TANNER STATE PARK...
BOWDON...TYUS...ROOPVILLE...ROOSTERVILLE...EPHESUS AND BLACKJACK
MOUNTAIN. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3361 8508 3339 8503 3336 8529 3359 8534
      3363 8533
TIME...MOT...LOC 0040Z 357DEG 10KT 3354 8526 3353 8517

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 6, 8:25 PM EDT, 15 minutes earlier.

Area forecast discussion, May 6, 8:25 PM EDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
825 PM EDT SUN MAY 6 2012

.PREV DISCUSSION... /ISSUED 402 PM EDT SUN MAY 6 2012/

SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
SHORTWAVE...IN ADDITION TO SFC BOUNDARIES...WERE ABLE TO KICK OFF
CONVECTION EARLIER TODAY. ALTHOUGH THE MAIN AREA HAS MOVED SOUTH AND
OUT OF THE CWA...EXPECT MORE SUMMER-LIKE STORMS TO DEVELOP THIS
AFTERNOON AND INTO THE EVENING AND SOME OF THIS CAN ALREADY BE SEEN
ACROSS SOUTHERN TN...NORTHERN AL...AND THE NORTHEAST GA MOUNTAINS.
ALTHOUGH INSTABILITY SUPPORTS TSTORMS ACROSS THE WHOLE CWA...BEST
CAPE VALUES REMAIN ACROSS THE WESTERN HALF. STRONG STORMS ARE STILL
POSSIBLE. INSTABILITY IS MINIMAL TONIGHT...BUT STILL ENOUGH TO LEAVE
MENTION OF SLIGHT CHANCE THUNDER...ESPECIALLY CONSIDERING TRENDS
FROM LAST NIGHT.

WEAKNESS IN UPPER LEVEL RIDGE WILL CONTINUE TO REMAIN ACROSS THE CWA
THROUGH MONDAY. WITH THIS AND BOUNDARIES ACROSS THE CWA...CHANCE OF
SHOWERS AND THUNDERSTORMS CONTINUES THROUGH THE SHORT TERM. BOUNDARY
SHOULD SINK DOWN INTO THE SOUTHERN PORTION OF THE CWA ON MONDAY SO
THAT MAY HELP TO PROVIDE A FOCUS FOR THE CONVECTION. HIGH PRESSURE
SETS UP ACROSS THE MID-ATLANTIC AND WILL SEE A WEAK WEDGE MAKE IT
INTO THE NORTHEAST PORTION OF THE CWA TONIGHT. AS THE WEDGE HOLDS
THROUGH MONDAY...THIS WILL HELP MODERATE MAX TEMPS ON MONDAY AND
MAY HELP TO LIMIT THUNDERSTORMS ACROSS THE AREA.

BY MONDAY NIGHT A SHORTWAVE MOVES INTO NORTHWEST GEORGIA AS A COLD
FRONT APPROACHES THE CWA. THIS WILL HELP TO INCREASE THE CHANCE OF
SHOWERS ACROSS THE NORTHWEST PORTION OF THE CWA AND THUS HAVE KEPT
LIKELY POPS FOR LATE MONDAY NIGHT FOR THE AREA.

TEMPS ARE MAINLY A MAV/MET BLEND WITH SOME UPWARD ADJUSTMENTS IN MIN
TEMPS BASED ON PREVIOUS TRENDS AND EXPECTED CLOUD COVERAGE.

FIEUX

LONG TERM /TUESDAY THROUGH SUNDAY/...
MODELS SIMILAR WITH A MOIST PATTERN CONTINUING TUESDAY INTO WEDNESDAY
AS A FRONTAL BOUNDARY MEANDERS ACROSS THE STATE. GFS AND LATEST NAM
HINTING AT SOME DRYING ACROSS THE AREA WEDNESDAY NIGHT/THURSDAY AS
THE BOUNDARY SHIFTS INTO SOUTH GEORGIA. ECMWF WAS A TAD SLOWER ON
DRYING...HOLDING ON TO BETTER MOISTURE OVER OUR AREA WEDNESDAY
NIGHT WITH DRYING ON THURSDAY. NONETHELESS...ALL MODELS SHOW HIGH
PRESSURE BUILDING INTO THE SOUTHEAST U.S THURSDAY NIGHT AND
DOMINATING NORTH AND CENTRAL GEORGIA INTO SATURDAY. MODELS SHOW
SOME MOISTURE RETURNING BY SUNDAY AS A LOW PRESSURE SYSTEM DRIFTS
NORTHEAST FROM THE GULF. OVERALL HAVE NOT MADE ANY CHANGES TO THE
EXTENDED AND HAVE ATTACHED THE PREVIOUS LONG TERM DISCUSSION.
49

PREVIOUS DISCUSSION...
LONG TERM /TUESDAY THROUGH SATURDAY/...
/ISSUED 313 AM EDT SUN MAY 6 2012/

A MOIST PATTERN WILL CONTINUE UNTIL THE H5 TROUGH OVER THE WEST
BEGINS DIGS INTO THE MIDWEST WHICH BOTH GFS AND ECMWF SHOW
HAPPENING BY WEDNESDAY. TIMING DIFFERENCES OCCUR BY THURSDAY WITH
THE GFS BEING THE FASTER OF THE TWO MODELS WHICH CLEARS THE
MOISTURE OUT BY 12Z THU WITH THE ECMWF NOT CLEARING OUT UNTIL 00Z
FRI. THE GFS HAS SHOWN MORE CONTINUITY THAN THE ECMWF AND WILL
THEREFORE LEAN TOWARD THE GFS. A DRIER ATMOSPHERE WILL PREVAIL
OVER THE CWA FOR THE END OF THE WEEK AND INTO NEXT WEEKEND.

17

AVIATION...
18Z UPDATE...
WINDS HAVE BEEN A PROBLEM TODAY AND WILL CONTINUE TO BE A
CHALLENGE. MODELS DO NOT HAVE A GOOD HANDEL ON THEM AND
PORTIONS OF THE METRO AREA AND INTO CENTRAL GEORGIA ARE THE
OUTLIERS IN TERMS OF WIND DIRECTION AND THUS VERY LOW CONFIDENCE.
ALTHOUGH FORECASTING NW WINDS THROUGH 00Z...MAY SEE IT WAIVER
AROUND N OR EVEN COME OVER TO THE NE EARLIER THAN FORECAST.
ALTHOUGH STORMS HAVE ALREADY IMPACTED ATL TAF SITES AND
CSG...EXPECT TO SEE RE-DEVELOPMENT OF TSRA THIS AFTERNOON AND
ALREADY SOME SHOWERS POPPING UP IN SOUTHERN TN.

//ATL CONFIDENCE...18Z UPDATE...
LOW CONFIDENCE ON WIND DIRECTION. MEDIUM CONFIDENCE ON WIND SPEEDS
AND CONVECTION THIS AFTERNOON. HIGH CONFIDENCE ON VSBYS.

11

&&

.AVIATION...
00Z UPDATE...
VFR TO MVFR CONDITIONS EXPECTED THROUGH FORECAST PERIOD. VARIOUS
CONVECTION THIS EVENING HAS GENERATED MULTIPLE GUST FRONTS
CAUSING VRB WINDS AND TEMPORARY GUSTS. WILL MAINTAIN TEMPO GROUP
THRU 02Z THIS EVENING FOR ALL TAF SITES EXCEPT KAHN UNTIL STORM
DEVELOPMENT SHOULD DECREASE WITH ABSENCE OF DAYTIME HEATING. WINDS
SHOULD EVENTUALLY SHIFT BACK OUT OF THE EAST WITH CLOUD DECK
STAYING NEAR SCT060. CIGS ARE EXPECTED TO LOWER TO BKN015 NEAR
10Z MONDAY MORNING AND MVFR FOG IS POSSIBLE AT KAHN...KMCN...AND
KCSG FROM ABOUT 09-15Z. THUNDERSTORM CHANCES INCREASE AGAIN MONDAY
AFTERNOON AND HAVE THUS INCLUDED PROB30 GROUP FROM 18-24Z MONDAY.

//ATL CONFIDENCE...00Z UPDATE...
MEDIUM CONFIDENCE ON INITIAL WINDS.
HIGH CONFIDENCE ON ALL ELSE.

BAKER

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          63  82  61  81 /  30  40  40  60
ATLANTA         65  80  64  80 /  40  40  40  60
BLAIRSVILLE     60  80  59  76 /  40  40  50  60
CARTERSVILLE    63  83  62  82 /  40  40  50  60
COLUMBUS        66  84  65  84 /  30  40  30  60
GAINESVILLE     63  79  62  79 /  40  40  40  60
MACON           64  84  62  83 /  40  40  30  50
ROME            65  84  63  83 /  40  30  50  60
PEACHTREE CITY  62  81  62  81 /  40  40  40  60
VIDALIA         67  84  66  84 /  40  50  30  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...11
LONG TERM....49
AVIATION...BAKER
Hazardous weather outlook, May 6, 6:05 PM EDT, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
605 PM EDT SUN MAY 6 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-071000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
605 PM EDT SUN MAY 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...
ISOLATED STRONG THUNDERSTORMS POSSIBLE MAINLY THROUGH MIDNIGHT.

.SYNOPSIS...
AN UPPER LEVEL DISTURBANCE WAS OVER EAST TENNESSEE WILL A MOIST
AND UNSTABLE AIRMASS REMAINED OVER THE STATE.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS ARE SMALL HAIL...WIND GUSTS TO NEAR 40 MPH...
AND FREQUENT LIGHTNING.

.DISCUSSION...
A SHORT WAVE WILL MOVE SLOWLY SOUTH FROM TENNESSEE AND CAUSE
ISOLATED THUNDERSTORMS TO CONTINUE OVER NORTH GEORGIA THIS EVENING.
CAPES OF 1800 TO 2200 J/KG ALONG WITH LIFTED INDEX VALUES OF -4 TO
-6 WILL BE SUFFICIENT TO ALLOW A FEW STORMS TO BECOME STRONG.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

16

In the hours before

Local storm report, May 6, 8:08 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
808 PM EDT SUN MAY 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             JASPER                  34.47N 84.43W
05/06/2012  E1.00 INCH       PICKENS            GA   PUBLIC

            QUARTER SIZED HAIL REPORTED IN JASPER. REPORT RELAYED BY
            WFO BIRMINGHAM.

&&

KFRANTZ
Special weather statement, May 6, 8:09 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
809 PM EDT SUN MAY 6 2012

GAZ042-044-053-070045-
809 PM EDT SUN MAY 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL IN CARROLL...
COWETA AND FULTON COUNTIES UNTIL 845 PM EDT...

AT 806 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ROSCOE...MOVING SOUTHWEST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
CARROLL...COWETA AND FULTON COUNTIES THROUGH 845 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE CHATTAHOOCHEE HILL
COUNTRY...MADRAS...BYERS CROSSROADS...ROSCOE...DUNAWAY GARDENS...
SEATON LAKE...WHITESBURG...PLANT YATES...NEWNAN...ARNCO-SARGENT AND
CLEM. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3358 8491 3358 8481 3360 8480 3360 8479
      3349 8464 3331 8487 3353 8507
TIME...MOT...LOC 0009Z 049DEG 12KT 3351 8479
Special weather statement, May 6, 8:17 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
817 PM EDT SUN MAY 6 2012

GAZ020-031-070045-
817 PM EDT SUN MAY 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL IN PAULDING AND
BARTOW COUNTIES UNTIL 845 PM EDT...

AT 815 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CARTERSVILLE...MOVING SOUTH AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
PAULDING AND BARTOW COUNTIES THROUGH 845 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE RED TOP MOUNTAIN STATE PARK...
CARTERSVILLE...EUHARLEE...CASSVILLE...EMERSON AND STILESBORO. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3407 8493 3408 8494 3424 8493 3430 8483
      3424 8471 3408 8468 3408 8473 3404 8474
      3403 8495
TIME...MOT...LOC 0018Z 358DEG 9KT 3415 8481
Special weather statement, May 6, 8:17 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
817 PM EDT SUN MAY 6 2012

GAZ067-070045-
817 PM EDT SUN MAY 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR HALF INCH SIZED HAIL AND 40 MPH
WINDS IN MERIWETHER COUNTY UNTIL 845 PM EDT...

AT 812 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GAY...MOVING NORTHWEST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE HALF INCH SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS MERIWETHER COUNTY THROUGH 845 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE ROCKY MOUNT...WOOSTER...ALVATON...
LUTHERSVILLE...GAY...RALEIGH...HARRIS CITY...IMLAC...WOODBURY AND
GREENVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3322 8477 3322 8451 3318 8450 3317 8451
      3311 8452 3310 8453 3309 8452 3308 8453
      3305 8452 3304 8454 3298 8452 3297 8453
      3292 8453 3293 8477
TIME...MOT...LOC 0017Z 009DEG 7KT 3310 8458

16
Special weather statement, May 6, 8:22 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
822 PM EDT SUN MAY 6 2012

GAZ006>008-070045-
822 PM EDT SUN MAY 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL IN UNION...FANNIN
AND GILMER COUNTIES UNTIL 845 PM EDT...

AT 819 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HURST...MOVING SOUTHWEST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
UNION...FANNIN AND GILMER COUNTIES THROUGH 845 PM EDT. SOME LOCATIONS
IN THE PATH OF THIS STORM INCLUDE JONES CREEK...HEMP...HURST...
LOVING...MORGANTON...MINERAL BLUFF...BLUE RIDGE...MARGRET...MARION...
EAST ELLIJAY...ELLIJAY...ROY...PISGAH...CHERRY LOG AND STOVER CREEK
SHELTER. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3494 8401 3460 8422 3460 8425 3457 8426
      3469 8450 3496 8425
TIME...MOT...LOC 0022Z 031DEG 10KT 3483 8422
Special weather statement, May 6, 8:40 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
840 PM EDT SUN MAY 6 2012

GAZ042-052-070115-
840 PM EDT SUN MAY 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL IN CARROLL AND
HEARD COUNTIES UNTIL 915 PM EDT...

AT 839 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM BOWDON TO JOHN TANNER STATE PARK...MOVING
SOUTH AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS CARROLL AND HEARD COUNTIES THROUGH 915 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE JOHN TANNER STATE PARK...
BOWDON...TYUS...ROOPVILLE...ROOSTERVILLE...EPHESUS AND BLACKJACK
MOUNTAIN. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3361 8508 3339 8503 3336 8529 3359 8534
      3363 8533
TIME...MOT...LOC 0040Z 357DEG 10KT 3354 8526 3353 8517

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 8:02 PM EDTSevere Thunderstorm WarningFFCFannin, Union28 min
May 6, 8:05 PM EDTSevere Thunderstorm WarningFFCCherokee, Cobb40 min
May 6, 8:09 PM EDTSpecial Weather StatementFFCCoweta36 min
May 6, 8:17 PM EDTSpecial Weather StatementFFCMeriwether28 min
May 6, 8:22 PM EDTSpecial Weather StatementFFCFannin, Gilmer23 min
May 6, 8:24 PM EDTSevere Thunderstorm WarningFFCCobb, Paulding51 min
May 6, 8:41 PM EDTSpecial Weather StatementFFCMeriwether34 min
May 6, 8:42 PM EDTSpecial Weather StatementFFCFannin33 min
May 6, 8:54 PM EDTSpecial Weather StatementFFCCoweta36 min
May 6, 9:14 PM EDTSpecial Weather StatementFFCHeard31 min
May 6, 9:38 PM EDTSpecial Weather StatementFFCCarroll, Heard37 min
May 6, 9:53 PM EDTSevere Thunderstorm WarningFFCHeard, Troup37 min
May 7, 4:53 PM EDTSpecial Weather StatementFFCFloyd52 min
May 7, 6:32 PM EDTSpecial Weather StatementFFCMurray28 min
May 7, 6:34 PM EDTSpecial Weather StatementFFCCrawford41 min
May 7, 7:20 PM EDTSpecial Weather StatementFFCMarion, Schley25 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.